# SDR CALA2025120111609

- Difficulty date: November 23, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N38479
- Make and model: Boeing 737924ER
- Aircraft serial: 62817
- Aircraft time: 27,114 hours, 10,251 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 115A6250
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT T/E WING DEFLECTION RIB DAMAGED. REPAIRED DAMAGE WEAR AT THE LT WING T/E DEFLECTION CONTROL RIB AND UPPER SUPPORT BEAM TAB  IAW SRM 57-51-02--2R-4, ECRA 5751-01223, THIS REPAIR IS A PERMANENT REPAIR ,
